# SDR SWIA200616948

- Difficulty date: August 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 4,302 hours, 2,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF FIVE BULBS ON FLOOR LEVEL EMERGENCY GALLEY LIGHTS ARE BURNED OUT.  RELAMPED FLOOR LEVEL EMERGENCY LIGHTS AT SERVICE DOOR PER 33-51-15.  OPERATIONAL CHECKS GOOD.
